Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of NNRTIs

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Drugs Over the years, drugs have been developed that can treat a wide range of medical problems,
Ask the Experts

Side effects of HPV vaccine for girls (GARDASIL SIDE EFFECTS, 2009)

My granddaughter is 15 1/2 and my daughter will not have her get the HPV vaccine because she says there are bad side effects.I'm sure she isn't sexually active but I'm worried that she will became so and get infected. What percentage of girls who...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,Gardasil is considered to be a safe and effective vaccine; otherwise it wouldn't have gained FDA approval or still be on the market. Like almost all vaccines Gardasil can cause Read more »

Side Effects are to much

I take viread, Reyataz, Norvir, Videx EC,and Ziagen.Is there any other medication combinations i can take that have less side effects. I am resistant to non nukes. thank you
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...review your past treatment history/resistance status and suggest alternative regimens trying to address any particular side effects you are experiencing. KH Read more »

nnrti side effects

Can nnrti cause lactic acidosis? Besides a rash, what else are they known for?Do you think they block hiv better than nrti's and are equivelent to pi's or are pi's still at the top of the suppressor "heap"?
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...NNRTIs are not known to cause lactic acidosis. The side effects of the medications include liver toxicity (nevirapine>efavirenz)and neuropsychiatric (efavirenz). In general, the class of Read more »

Drug resistant virus, need few side effects

I have taken hiv meds 10 years.I have had several med regimines and some side effects;neuropathy,cognative issues ie.memory.I always had ADD and some learning difficulty but the HIV or meds seem to have made it worse.I also have sleep problems.I had...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...your post, Viread should be effective. It is possible that Zerit and Videx, may be active as well, but both have metabolic side effects and can cause neuropathy. But is you can tolerate an NNRTI and don't have previous archived resistance, it... Read more »
Articles
Test Positive Aware Network

Cause and (Side) Effects

...drug's page for details, or refer to the manufacturer's package insert for a full, comprehensive list of potential drug side effects. Remember that side effects may or may not occur. Some are more common than others, and individuals react... Read more »
Project Inform

Two Studies Show Kaletra and Isentress Similarly Suppress HIV, Yet Have Different Side Effects

...The percent of people maintaining optimal viral suppression was slightly higher among those on Kaletra in both studies. Side effects were similar between the groups, though Isentress did not cause the abnormal lipid levels seen in regimens with... Read more »
HIV i-Base

Side Effects and Management Strategies

... Side effects overview Liver toxicity and HIV drugs Therapeutic drug monitoring (TDM) Depression, anxiety, and other psychiatric Read more »
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Line Read more »
Connect With Others

Isentress & Side Effects

Posted by design36, 3 Replies
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long Read more »

Isentress Drug - Side Effects?? HELP

Posted by design36, 1 Reply
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long Read more »

side effects

Posted by aef, 3 Replies
I have been on atripila for 3 years and now take clonzepam for sleep. I am cold all the time especially feet and hands. wondering if anyone has had the same thing? Dr never seems to concerned. I am also trying to quit smoking. Under alot of stress... Read more »

ED side effects?

Posted by Anonymous
...What are the side effects when taking Crixivan and Viagra? Read more »